Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Diarrhea ,weakness, headache following flu - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions

Doctor :   Hi
User :   I've had the cold or flue for almost 2 weeks now. For the past week, I've experienced diarrhea (5-6 times per day with very little output in the beginning and as of the last 2 days a lot of output once or 2X per day, usually in the morning). Also I'm experiencing small headaches occasionally and weakness more often. Weakness may be from wearing warm sweaters all of the time to keep my body warm while at work.

With these symptoms, would you recommend I see a doctor right away??
Doctor :   let me read through the problem.
Doctor :  
May i know your age and gender?
Doctor :  
following a flu infection such problems usually happen.
User :   female, 30s
Doctor :  
They some time take a week or two to improve.
User :   Is this serious and should I go to see my primary physician?
Doctor :  
You can take multivitamins along with good diet to help you improve.
User :   Is there something I should take for this?
Doctor :  
You can visit a GP.
Doctor :  
And the condition is not a serious problem.
User :   What will my GP recommend in this situation?
User :   Should I do anything else?
User :   Should I go to work?
Doctor :   Avoid excessive stresses.
Doctor :   Give your body enough time to recover.\
Doctor :  
By means of adequate rest.
Doctor :  
Good nutritious diet is essential.

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor